American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57R50) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 34 found      Go to page: 1 2

[1] Marcel Bökstedt and Ib Madsen. The cobordism category and Waldhausen's $K$-theory. Contemporary Mathematics 617 (2014) 39-80.
Book volume table of contents   
View Article: PDF

[2] Jonathan Bowden. The homology of surface diffeomorphism groups and a question of Morita. Proc. Amer. Math. Soc. 140 (2012) 2543-2549.
Abstract, references, and article information   
View Article: PDF

[3] Ignasi Mundet i Riera. Jordan's theorem for the diffeomorphism group of some manifolds. Proc. Amer. Math. Soc. 138 (2010) 2253-2262.
Abstract, references, and article information   
View Article: PDF

[4] Octavian G. Mustafa and Yuri V. Rogovchenko. Estimates for domains of local invertibility of diffeomorphisms. Proc. Amer. Math. Soc. 135 (2007) 69-75. MR 2280176.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Kiyoshi Igusa. Higher complex torsion and the framing principle. Memoirs of the AMS 177 (2005) MR 2155700.
Book volume table of contents   

[6] Nikolai A. Krylov. On the Jacobi group and the mapping class group of $S^3\times S^3$. Trans. Amer. Math. Soc. 355 (2003) 99-117. MR 1928079.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Michal Feckan. Topologically transversal reversible homoclinic sets. Proc. Amer. Math. Soc. 130 (2002) 3369-3377. MR 1913016.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Karel Dekimpe and Wim Malfait. A special class of nilmanifolds admitting an Anosov diffeomorphism. Proc. Amer. Math. Soc. 128 (2000) 2171-2179. MR 1664349.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Michael S. Weiss and Bruce Williams. Products and duality in Waldhausen categories . Trans. Amer. Math. Soc. 352 (2000) 689-709. MR 1694381.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Takashi Tsuboi. The Calabi invariant and the Euler class. Trans. Amer. Math. Soc. 352 (2000) 515-524. MR 1487633.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Tomasz Rybicki. Isomorphisms between groups of diffeomorphisms . Proc. Amer. Math. Soc. 123 (1995) 303-310. MR 1233982.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Georgia Triantafillou. Diffeomorphisms of manifolds with finite fundamental group . Bull. Amer. Math. Soc. 31 (1994) 50-53. MR 1249354.
Abstract, references, and article information   
View Article: PDF

[13] Zhenbo Qin. Homotopy, diffeomorphism, and deformation classifications of certain surfaces of class ${\rm VII}$ . Proc. Amer. Math. Soc. 118 (1993) 165-170. MR 1169046.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Robert Myers. On mapping class groups of contractible open $3$-manifolds . Trans. Amer. Math. Soc. 335 (1993) 1-46. MR 1069740.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Max Bauer. An upper bound for the least dilatation . Trans. Amer. Math. Soc. 330 (1992) 361-370. MR 1094556.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Max Bauer. Examples of pseudo-Anosov homeomorphisms . Trans. Amer. Math. Soc. 330 (1992) 333-359. MR 1094557.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Dusa McDuff. Erratum to: ``The structure of rational and ruled symplectic $4$-manifolds'' . J. Amer. Math. Soc. 5 (1992) 987-988. MR 1168961.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] M. Ho Kim and Frank Raymond. The diffeotopy group of the twisted $2$-sphere bundle over the circle . Trans. Amer. Math. Soc. 322 (1990) 159-168. MR 991965.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] C. T. Yang. Smooth great circle fibrations and an application to the topological Blaschke conjecture . Trans. Amer. Math. Soc. 320 (1990) 507-524. MR 1028766.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Dusa McDuff. The structure of rational and ruled symplectic $4$-manifolds . J. Amer. Math. Soc. 3 (1990) 679-712. MR 1049697.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Mikiya Masuda. A note on local change of diffeomorphism . Trans. Amer. Math. Soc. 316 (1989) 555-566. MR 979960.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Michael H. Freedman and Zheng-Xu He. A remark on inherent differentiability . Proc. Amer. Math. Soc. 104 (1988) 1305-1310. MR 937012.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Augustin Banyaga. On isomorphic classical diffeomorphism groups. I . Proc. Amer. Math. Soc. 98 (1986) 113-118. MR 848887.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Steven P. Plotnick. Equivariant intersection forms, knots in $S\sp 4$, and rotations in $2$-spheres . Trans. Amer. Math. Soc. 296 (1986) 543-575. MR 846597.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Darryl McCullough and Andy Miller. Homeomorphisms of $3$-manifolds with compressible boundary. Memoirs of the AMS 61 (1986) MR 840832.
Book volume table of contents   

[26] Dusa McDuff. Remarks on the homotopy type of groups of symplectic diffeomorphisms . Proc. Amer. Math. Soc. 94 (1985) 348-352. MR 784191.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Lowell Jones. Anosov diffeomorphisms and expanding immersions. I . Trans. Amer. Math. Soc. 289 (1985) 115-131. MR 779055.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Francisca Mascaró. Normal subgroups of ${\rm Diff}\sp{\Omega }({\bf R}\sp{3})$ . Proc. Amer. Math. Soc. 92 (1984) 609-614. MR 760953.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Daniel S. Chess. Cobordism and the nonfinite homotopy type of some diffeomorphism groups . Proc. Amer. Math. Soc. 89 (1983) 743-745. MR 719009.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Francisca Mascaró. Normal subgroups of ${\rm Diff}\sp{\Omega }({\bf R}\sp{n})$ . Trans. Amer. Math. Soc. 275 (1983) 163-173. MR 678342.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 34 found      Go to page: 1 2